Cybernetics and Systems Analysis

, Volume 49, Issue 5, pp 749–755

Censorship game in optimal choice problem

Article

DOI: 10.1007/s10559-013-9562-8

Cite this article as:
Dotsenko, S.I. & Marynych, O.V. Cybern Syst Anal (2013) 49: 749. doi:10.1007/s10559-013-9562-8

Abstract

The authors consider a game of the optimal choice where one of the players seeks to decrease the probability of selection of the best object by the other player by imposing some prohibitions and restrictions on browsing of certain elements. Optimal players’ strategies that form the Nash equilibrium are found. The asymptotic behavior of the strategies in case where the number of objects tends to infinity is studied.

Keywords

optimal choice problem Markov chain stopping matrix game Nash equilibrium mixed strategy threshold strategy 

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.Taras Shevchenko National University of KyivKyivUkraine

Personalised recommendations